<  Back to the Polytechnique Montréal portal

Hierarchically constrained blackbox optimization

Stéphane Alarie, Charles Audet, Paulin Jacquot and Sébastien Le Digabel

Article (2022)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
Research Center: GERAD - Research Group in Decision Analysis
PolyPublie URL: https://publications.polymtl.ca/51449/
Journal Title: Operations Research Letters (vol. 50, no. 4)
Publisher: Elsevier
DOI: 10.1016/j.orl.2022.06.006
Official URL: https://doi.org/10.1016/j.orl.2022.06.006
Date Deposited: 18 Apr 2023 14:58
Last Modified: 18 Apr 2023 14:58
Cite in APA 7: Alarie, S., Audet, C., Jacquot, P., & Le Digabel, S. (2022). Hierarchically constrained blackbox optimization. Operations Research Letters, 50(4), 446-451. https://doi.org/10.1016/j.orl.2022.06.006



Repository Staff Only

View Item View Item